MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. ACCUCATH ACE; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. ACCUCATH ACE; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number AC1202250
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Upon ending the procedure there was a failed attempt to retract the wire.The needle would not also not retract although could be pushed manually back into housing.The wire was looping out of housing when needle was pushed back.

Brand Name
ACCUCATH ACE
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key24114610
Report Number24114610
Device Sequence Number9689286
Product Code FOZ
UDI-Device Identifier00801741137952
UDI-Public(01)00801741137952
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/29/2025
Report Date (Section F) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAC1202250
Device Catalogue NumberAC1202250
Device Lot NumberREKS1271
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA12/29/2025